# SDR ASAA0781744

- Difficulty date: May 29, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 49,817 hours, 26,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR SKIN IS DENTED 22 INCHES FROM THE AFT EDGE 14 INCHES FROM THE TOP EDGE.  CUT OUT DAMAGED AREA OF SKIN, FABRICATED AND INSTALLED REPAIR DOUBLER AND 2 EACH FINGER DOUBLERS IAW SRM 53-04.
